# SDR SWAA040654

- Difficulty date: February 29, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 59,859 hours, 58,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND 3 IN LONG FUSELAGE SKIN CRACK BETWEEN BS 500 -500A, STRINGER 21R.  REPAIRED SKIN PER SRM.
